advertisement
Question
Posted by: Gen | 2003/12/06

contraceptive and vaginal infection

I have been on the pill Daine and Marvelon for the past 15 years before and after my son's birth, i'm tired of taking the pil
every day. Is there something else I can use? I also have irregular mentruation and sometimes will miss it totally but will have a discharge which is lumpy, white, smells and i would be itchy, should I be concerned?
l

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The discharge sounds like thrush. This can be treated with Canesten pessaries.
If you are having irregular periods, the Pill is the best thing to be on. If you want to use alternative contraception, there is a good section under the A-Z of diseases where you can read more about the contraceptive options.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement